Multiple solutions of supercritical elliptic problems in perturbed domains
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 3, p. 389-405
@article{AIHPC_2006__23_3_389_0,
     author = {Molle, Riccardo and Passaseo, Donato},
     title = {Multiple solutions of supercritical elliptic problems in perturbed domains},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {3},
     year = {2006},
     pages = {389-405},
     doi = {10.1016/j.anihpc.2005.05.003},
     zbl = {05024468},
     mrnumber = {2217657},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_3_389_0}
}
Molle, Riccardo; Passaseo, Donato. Multiple solutions of supercritical elliptic problems in perturbed domains. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 3, pp. 389-405. doi : 10.1016/j.anihpc.2005.05.003. http://www.numdam.org/item/AIHPC_2006__23_3_389_0/

[1] Bahri A., Coron J.M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (1988) 253-294. | MR 929280 | Zbl 0649.35033

[2] Bartsch T., Chang K.-C., Wang Z.-Q., On the Morse indices of sign changing solutions of nonlinear elliptic problems, Math. Z. 233 (4) (2000) 655-677. | MR 1759266 | Zbl 0946.35023

[3] Benci V., Fortunato D., A remark on the nodal regions of the solutions of some superlinear elliptic equations, Proc. Roy. Soc. Edinburgh Sect. A 111 (1-2) (1989) 123-128. | MR 985994 | Zbl 0686.35043

[4] Brézis H., Nirenberg L., Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (4) (1983) 437-477. | MR 709644 | Zbl 0541.35029

[5] Dancer E.N., A note on an equation with critical exponent, Bull. London Math. Soc. 20 (6) (1988) 600-602. | MR 980763 | Zbl 0646.35027

[6] Dancer E.N., Zhang K., Uniqueness of solutions for some elliptic equations and systems in nearly star-shaped domains, Nonlinear Anal. 41 (5-6) (2000) 745-761. | MR 1780642 | Zbl 0960.35035

[7] Ding W.Y., Positive solutions of Δu+u (n+2)/(n-2) =0 on contractible domains, J. Partial Differential Equations 2 (4) (1989) 83-88. | MR 1027983 | Zbl 0694.35067

[8] Kazdan J., Warner F.W., Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math. 28 (5) (1975) 567-597. | MR 477445 | Zbl 0325.35038

[9] Krasnosel'Skii M.A., Topological Methods in the Theory of Nonlinear Integral Equations, A Pergamon Press Book, The Macmillan Co., New York, 1964, (Translation edited by J. Burlak). | MR 159197 | Zbl 0111.30303

[10] Molle R., Passaseo D., Positive solutions for slightly super-critical elliptic equations in contractible domains, Preprint Dip. Matem. Univ. Lecce, n. 6, 2001 and, C. R. Acad. Sci. Paris Sér. I Math. 335 (5) (2002) 459-462. | MR 1937113 | Zbl 1010.35043

[11] Molle R., Passaseo D., Nonlinear elliptic equations with critical Sobolev exponent in nearly starshaped domains, C. R. Acad. Sci. Paris Sér. I Math. 335 (12) (2002) 1029-1032. | MR 1955582 | Zbl 1032.35071

[12] Molle R., Passaseo D., Positive solutions of slightly supercritical elliptic equations in symmetric domains, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (5) (2004) 639-656. | Numdam | MR 2086752 | Zbl 02116182

[13] Molle R., Passaseo D., On the existence of positive solutions of slightly supercritical elliptic equations, Adv. Nonlinear Stud. 3 (3) (2003) 301-326. | MR 1989741 | Zbl 1094.35051

[14] R. Molle, D. Passaseo, Nonlinear elliptic equations with large supercritical exponents, Preprint Dip. Mat. Università di Roma “Tor Vergata”, 2003; Calc. Var. Partial Differential Equations, submitted for publication. | Zbl 1093.35022

[15] R. Molle, D. Passaseo, in preparation.

[16] Passaseo D., Multiplicity of positive solutions of nonlinear elliptic equations with critical Sobolev exponent in some contractible domains, Manuscripta Math. 65 (2) (1989) 147-165. | MR 1011429 | Zbl 0701.35068

[17] Passaseo D., Nonexistence results for elliptic problems with supercritical nonlinearity in nontrivial domains, J. Funct. Anal. 114 (1) (1993) 97-105. | MR 1220984 | Zbl 0793.35039

[18] Passaseo D., The effect of the domain shape on the existence of positive solutions of the equation Δu+u 2 * -1 =0, Topol. Methods Nonlinear Anal. 3 (1) (1994) 27-54. | MR 1272886 | Zbl 0812.35032

[19] Passaseo D., New nonexistence results for elliptic equations with supercritical nonlinearity, Differential Integral Equations 8 (3) (1995) 577-586. | MR 1306576 | Zbl 0821.35056

[20] Passaseo D., Nontrivial solutions of elliptic equations with supercritical exponent in contractible domains, Duke Math. J. 92 (2) (1998) 429-457. | MR 1612734 | Zbl 0943.35034

[21] Pohožaev S.I., On the eigenfunctions of the equation Δu+λfu=0, Soviet Math. Dokl. 6 (1965) 1408-1411. | MR 192184 | Zbl 0141.30202